# SDR CHQA200800032

- Difficulty date: February 17, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 16,225 hours, 14,747 cycles
- Engine: Allsn AE3007A
- Engine time: 15,908 hours, 12,947 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

CMH TO IAD - ON INITIAL CLIMB CREW RECEIVED A LAVATORY SMOKE INDICATION ON EICAS ACCOMPANIED BY VISIBLE SMOKE/SMOKE SMELL IN THE COCKPIT AND CABIN.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  DURING APPROACH THE SMOKE INDICATION WENT AWAY, BUT THERE WAS STILL SOME VISIBLE SMOKE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND BOTH ENGINES OVER-SERVICED WITH OIL.  AFTER REMOVING EXCESS OIL AND RESERVICING TO THE CORRECT OIL LEVEL, BOTH ENGINES WERE RUN AND NO FURTHER SMOKE OR SMOKE INDICATIONS WERE NOTED.
